# SDR USAA2013121600011

- Difficulty date: December 1, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK, L2 DOOR SILL CORRODED BETWEEN FR 67 & FR 69 AT Y 1292.  REPAIRED DOOR SILL IAW EA 206275.
